# SDR SWIA201332842

- Difficulty date: February 17, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 23,924 hours, 19,795 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SMOKE TOILET EICAS MSG ON TAKEOFF AT 100 KNOTS.  BLEEDS FROM ENGINES.  ABORTED TAKEOFF.  (FLT 4464)  REMOVED AND REPLACED RIGHT ENGINE.  P/N: CF34-3B1 S/N ON: 873691 S/N OFF: 872710.
